Geometric Characterizations of Gromov Hyperbolicity for Punctured Metric Spaces

Qing Shan ZHOU, Liu Lan LI, Xi Ning LI

PDF(469 KB)
Acta Mathematica Sinica, Chinese Series ›› 2021, Vol. 64 ›› Issue (5) : 737-746. DOI: 10.12386/A20210062

Geometric Characterizations of Gromov Hyperbolicity for Punctured Metric Spaces

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 64(5): 737-746 https://doi.org/10.12386/A20210062

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(469 KB)

Accesses

Citation

Detail

Sections
Recommended

/